Alert archive / Florida / Areal Flood Warnings in 2012
Areal Flood Warning 4, NWS Miami, FL
NWS Miami, FL issued this areal flood warning at Sep 3, 2012, 10:32 AM EDT for Palm Beach County, Florida. It was in force for 4 days. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 3, 2012, 10:32 AM EDT (14:32 UTC)
- Expired
- Sep 7, 2012, 10:30 AM EDT
- In force
- 4 days
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
- Flood severity
- None
County Palm Beach County, FL
The radar
The Miami radar (KAMX), 131 km from the middle of the area, began a volume at 14:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 2.5 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2231 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 638 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- -20 m²/s²
- 0-3 km storm-relative helicity
- 12 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.2
The text
As transmitted, in the capitals the NWS used until 2016.
316 WGUS42 KMFL 031432 FLWMFL BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE MIAMI FL 1032 AM EDT MON SEP 3 2012 FLC099-041430- /O.NEW.KMFL.FA.W.0004.120903T1432Z-120904T1430Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PALM BEACH FL- 1032 AM EDT MON SEP 3 2012 THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A * FLOOD WARNING FOR... CENTRAL PALM BEACH COUNTY IN SOUTHEAST FLORIDA... * UNTIL 1030 AM EDT TUESDAY * AT 1027 AM EDT...THE EMERGENCY OPERATION CENTER IN PALM BEACH COUNTY CONTINUED TO INDICATE THAT THE ROADWAYS IN LOXAHATCHEE GROVES AND LION COUNTY SAFARI AREAS WHERE STILL FLOODED EARLY THIS MORNING...AND EVEN PORTIONS OF DEER RUN BLVD WERE STILL IMPASSABLE. THIS WATER WILL TAKE TIME TO DRAIN AWAY. THEREFORE...THE FLOOD WARNING FOR CENTRAL PALM BEACH COUNTY HAS BEEN EXTENDED UNTIL TUESDAY MORNING. A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED. STREAM RISES WILL BE SLOW AND FLASH FLOODING IS NOT EXPECTED. HOWEVER...ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS IMMEDIATELY. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY! THE WATER MAY OBSCURE DEEP CANALS OR PONDS. REMEMBER...TURN AROUND...DON'T DROWN! THROW AWAY ANY FOOD...INCLUDING CANNED GOODS...THAT HAS COME IN CONTACT WITH FLOOD WATERS. DO NOT DRIVE YOUR VEHICLE OR WALK THROUGH FLOOD WATERS! THE WATER CONTAINS A VARIETY OF HIDDEN DANGERS SUCH AS RAW SEWAGE...CHEMICALS AND SNAKES...AND MAY ALSO OBSCURE DEEP CANALS OR PONDS. REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. && LAT...LON 2685 8038 2684 8021 2669 8021 2669 8038 $$ BAXTER
3 follow-up statements
498 WGUS42 KMFL 041347 FLWMFL BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE MIAMI FL 947 AM EDT TUE SEP 4 2012 FLC099-051430- /O.EXT.KMFL.FA.W.0004.000000T0000Z-120905T1430Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PALM BEACH FL- 947 AM EDT TUE SEP 4 2012 THE NATIONAL WEATHER SERVICE IN MIAMI HAS EXTENDED THE * FLOOD WARNING FOR... CENTRAL PALM BEACH COUNTY IN SOUTHEAST FLORIDA... * UNTIL 1030 AM EDT WEDNESDAY * AT 938 AM EDT...THE PALM BEACH COUNTY EMERGENCY OPERATION CENTER INDICATED SOME ROADWAYS WERE STILL IMPASSABLE DUE TO STANDING WATER. THEREFORE...THE FLOOD WARNING FOR EAST CENTRAL PALM BEACH COUNTY HAS BEEN EXTENDED UNTIL WEDNESDAY MORNING. ADDITIONAL RAINFALL TODAY COULD LEAD TO ANOTHER HALF OF AN INCH TO AN INCH WITH LOCALLY HIGHER AMOUNTS WHERE THE RAINFALL BECOMES CONCENTRATED. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. THE WATER MAY OBSCURE DEEP CANALS OR PONDS. A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. && LAT...LON 2685 8038 2684 8021 2669 8021 2669 8038 $$
094 WGUS42 KMFL 051358 FLWMFL BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE MIAMI FL 958 AM EDT WED SEP 5 2012 FLC099-061430- /O.EXT.KMFL.FA.W.0004.000000T0000Z-120906T1430Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PALM BEACH FL- 958 AM EDT WED SEP 5 2012 THE NATIONAL WEATHER SERVICE IN MIAMI HAS EXTENDED THE * FLOOD WARNING FOR... CENTRAL PALM BEACH COUNTY IN SOUTHEAST FLORIDA... * UNTIL 1030 AM EDT THURSDAY * AT 954 AM EDT THE PALM BEACH COUNTY EMERGENCY OPERATION CENTER INDICATED SOME ROADWAYS WERE STILL IMPASSABLE DUE TO STANDING WATER. THEREFORE...THE FLOOD WARNING FOR EAST CENTRAL PALM BEACH COUNTY HAS BEEN EXTENDED UNTIL THURSDAY MORNING. ADDITIONAL RAINFALL TODAY COULD LEAD TO ANOTHER HALF OF AN INCH TO AN INCH WITH LOCALLY HIGHER AMOUNTS WHERE THE RAINFALL BECOMES CONCENTRATED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. && LAT...LON 2685 8038 2684 8021 2669 8021 2669 8038 $$ GARCIA
783 WGUS42 KMFL 061418 FLWMFL BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE MIAMI FL 1018 AM EDT THU SEP 6 2012 FLC099-071430- /O.EXT.KMFL.FA.W.0004.000000T0000Z-120907T1430Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PALM BEACH FL- 1018 AM EDT THU SEP 6 2012 THE NATIONAL WEATHER SERVICE IN MIAMI HAS EXTENDED THE * FLOOD WARNING FOR... CENTRAL PALM BEACH COUNTY IN SOUTHEAST FLORIDA... * UNTIL 1030 AM EDT FRIDAY * AT 1015 AM EDT ALTHOUGH FLOODING CONDITIONS HAVE IMPROVED, THE PALM BEACH COUNTY EMERGENCY OPERATION CENTER INDICATED THAT SOME ROADWAYS WERE STILL IMPASSABLE DUE TO STANDING WATER. THEREFORE...THE FLOOD WARNING FOR EAST CENTRAL PALM BEACH COUNTY HAS BEEN EXTENDED UNTIL FRIDAY MORNING. ADDITIONAL RAINFALL TODAY COULD LEAD TO ANOTHER HALF OF AN INCH TO AN INCH WITH LOCALLY HIGHER AMOUNTS WHERE THE RAINFALL BECOMES CONCENTRATED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. && LAT...LON 2685 8038 2684 8021 2669 8021 2669 8038 $$ GARCIA
What forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this areal flood warning went out at Sep 3, 10:19 AM EDT, 13 minutes earlier.
Area forecast discussion, Sep 3, 10:19 AM EDT, 13 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MIAMI FL 1019 AM EDT MON SEP 3 2012 ...STRONG STORMS POSSIBLE EASTERN AND INTERIOR AREAS TODAY... .UPDATE... AN UPPER LEVEL LOW PRESSURE SYSTEM WAS LOCATED OVER THE NORTHERN BAHAMA ISLANDS THIS MORNING. THE UPPER LEVEL LOW WILL MOVE SLOWLY WEST TOWARDS SOUTH FLORIDA TODAY ALLOWING FOR THE ATMOSPHERE TO BECOME MORE UNSTABLE OVER THE EASTERN AREAS OF THE CWA. THE WESTERN AREAS OF THE CWA WILL STILL REMAIN UNDER THE DRY AIR THAT IS SURROUNDING THE UPPER LEVEL LOW. THEREFORE...THE POPS WILL RANGE FROM 30 PERCENT OVER THE SOUTHEAST PORTIONS OF THE CWA TO A SLIGHT 10 PERCENT OVER THE WEST COAST AND AREAS WEST OF LAKE OKEECHOBEE. THE 12Z MIA SOUNDING IS ALSO SHOWING THAT THE MID TO UPPER LEVEL OF THE ATMOSPHERE HAS COOLED TO AROUND -9C THIS MORNING...AND SHOULD REMAIN AROUND -9C TODAY. THIS WILL ALLOW FOR ANY STORMS TODAY TO BECOME STRONG WITH HAIL AND GUSTY WINDS. SO WILL CONTINUE TO MENTION STRONG STORMS IN THE HWO MAINLY OVER THE INTERIOR AND EAST COAST AREAS. REST OF THE FORECAST LOOKS GOOD AT THIS TIME AND NO OTHER CHANGES ARE PLANNED AT THIS TIME. && .UPDATE...54/BNB .PREV DISCUSSION... /ISSUED 720 AM EDT MON SEP 3 2012/ AVIATION... UPPER LEVEL LOW OVER THE CENTRAL BAHAMAS WILL MOVE WEST SOUTHWEST COOLING TEMPERATURES ALOFT. THIS WILL INCREASE THE INSTABILITY OVER S FLA WHICH WILL LEAD TO AN INCREASE IN SHRA/TSRA ACTIVITY MAINLY OVER EXTREME S AND SE FLA. AN EASTERLY WIND FLOW AT THE UPPER LEVELS OVER S FLA WILL BECOME NORTHWESTERLY THROUGH THE DAY AS THE UPPER LOW NEARS. AFTERNOON SHRA/TSRA WILL MOVE FROM THE INTERIOR TO THE E COAST. CURRENTLY A FEW SHRA MOVING ONSHORE OF MIAMI DADE COUNTY BUT ONLY VCSH IN TAFS AT THIS TIME. LOW LEVEL WINDS WILL REMAIN EASTERLY AND AS THE E COAST SEA BREEZE STRENGTHENS...SHRA/TSRA DEVELOPING TO THE WEST ALONG THE SEA BREEZE AND WILL MOVE SOUTH AND SOUTH EASTWARD. E COAST SURFACE WINDS CURRENTLY CALM TO VARIABLE < 10 KNOTS BECOMING AFTER 14Z ESE-SE 10-12 KTS. AT KAPF...NO WEATHER EXPECTED. CURRENTLY SURFACE WIND ENE < 5 KNOTS BECOMING AFTER 18Z SW-W AROUND 10 KNOTS AS W COAST SEA BREEZE DEVELOPS. SHRA/TSRA DEVELOPING ALONG SEA BREEZE TO THE EAST OF KAPF SHOULD MOVE S TO SSE. PREV DISCUSSION... /ISSUED 459 AM EDT MON SEP 3 2012/ DISCUSSION... RECENT WATER VAPOR IMAGERY INDICATES AN UPPER LEVEL LOW ACROSS THE NORTHWEST BAHAMAS WHICH HAS A WESTWARD DRIFT AND IS HELPING TO MAINTAIN ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ENTERING THE LOCAL ATLANTIC WATERS MAINLY TO THE EAST OF MIAMI DADE COUNTY. THE WESTWARD DRIFT OF THE UPPER LEVEL LOW HAS BEEN PICKED-UP BY THE SUITE OF LATEST GUIDANCE AND IS FORECAST TO STALL OFF THE SOUTH FLORIDA PENINSULA THIS EVENING AND TONIGHT BEFORE TAKING A NORTHWARD TURN ALONG THE SOUTH FLORIDA COAST ON TUESDAY AND CONTINUE ON A MORE NORTHEASTWARD TRACK ON WEDNESDAY. FOR TODAY...THE PRESENCE OF THE UPPER LEVEL LOW AND THE MORE NORTHERLY MID LEVEL LOW WILL HELP TO USHER IN COOLER MID-LEVEL AIR WHICH WILL HELP IN INCREASING LOCAL INSTABILITY. FORECAST SOUNDINGS INDICATE THE 500 MB TEMPERATURES COULD BE NEAR -9 CELSIUS WHICH IS WELL BELOW THE CLIMATOLOGICAL VALUE FOR THE DATE. FORECAST SOUNDINGS ALSO INDICATE THAT THE LOW LEVEL LAPSE RATES COULD ALSO BE STEEP. IN ADDITION RECENT WATER VAPOR IMAGERY INDICATES MID TO UPPER LEVEL DRIER AIR ON THE NORTHWEST SIDE OF THE LOW ENTERING THE REGION...ALSO REFLECTED IN THE FORECAST SOUNDINGS. AND RECENT SURFACE OBSERVATIONS INDICATE ELEVATED DEW POINTS ACROSS THE REGION. GIVEN ALL THESE ELEMENTS...THERE IS A CHANCE OF A FEW STRONG THUNDERSTORMS ACROSS THE REGION THIS AFTERNOON WITH A CHANCE OF AT LEAST SMALL HAIL AND DAMAGING WIND GUSTS. FOR NOW WE ARE ASSUMING A SLIGHT RISK BUT ANALYSIS OF THE 12Z SOUNDING MAY REVEAL A LARGER RISK. BY TUESDAY THE PRESSURE GRADIENT ACROSS THE REGION WILL BE FURTHER WEAKENED WITH A FRONT DEVELOPING ACROSS THE SOUTHEAST AND TROPICAL STORM LESLIE FORECAST TO CONTINUE MOVING NORTHWARD OF PUERTO RICO. HOWEVER THE UPPER LEVEL LOW WILL CONTINUE TO INFLUENCE SOUTH FLORIDA AND ADJACENT WATERS WITH SCATTERED SHOWERS AND THUNDERSTORMS FORECAST ACROSS THE PENINSULA. IF THE UPPER LEVEL LOW MOVES TO THE NORTHEAST BY WEDNESDAY AS FORECAST...AT THE SAME TIME THE SURFACE FLOW IS FORECAST TO BECOME MORE SOUTHWESTERLY WITH SCATTERED AFTERNOON SHOWERS AND THUNDERSTORMS EXPECTED MORE ALONG THE EASTERN HALF OF THE PENINSULA. THE SOUTHWESTERLY FLOW WILL ALSO FAVOR TEMPERATURES NEAR 90 OR JUST ABOVE ACROSS THE ATLANTIC COAST METRO AREAS BY MID WEEK AND THROUGH THE REST OF THE WORK WEEK. MARINE... WITH A WEAKENED PRESSURE GRADIENT ACROSS THE REGION...THROUGH MOST OF THE FORECAST PERIOD THE WINDS ARE FORECAST TO BE NEAR 10 KNOTS OR LESS WITH GULF AND ATLANTIC SEAS FORECAST TO BE 1 TO 2 FEET OR EVEN LESS AT TIMES. BY WEDNESDAY AND THROUGH AT LEAST FRIDAY A TRANSITION TO SOUTHWESTERLY FLOW ACROSS THE REGIONAL WATERS IS FORECAST. THE LATEST MARINE GUIDANCE INDICATES THAT A SMALL...I.E. NEAR ONE FOOT...LONG PERIOD EASTERLY SWELL NEAR 15 SECONDS COULD ENTER THE ATLANTIC WATERS THIS EVENING. THIS WOULD BE SWELL GENERATED BY TROPICAL STORM LESLIE BUT SO FAR THE GUIDANCE SUGGESTS THAT THE SWELL WOULD REMAIN NEAR 1 FOOT AS LONG PERIOD SWELL COULD ENTER THE LOCAL ATLANTIC WATERS TONIGHT THROUGH WEDNESDAY. THIS ULTIMATELY WILL DEPEND ON THE FUTURE TRACK OF LESLIE. FIRE WEATHER... NO FIRE WEATHER CONCERNS. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 89 76 88 73 / 20 20 40 30 FORT LAUDERDALE 88 78 88 75 / 30 30 40 30 MIAMI 90 77 89 76 / 30 30 40 30 NAPLES 90 74 90 74 / 10 10 30 20 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && DISCUSSION/MARINE/FIRE...60/BD AVIATION/RADAR...15/JR
Hazardous weather outlook, Sep 3, 4:25 AM EDT, 6 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 425 AM EDT MON SEP 3 2012 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 032200- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD- COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 425 AM EDT MON SEP 3 2012 ...FLOOD WARNING EAST CENTRAL PALM BEACH COUNTY... ...STRONG THUNDERSTORMS POSSIBLE THIS AFTERNOON... ...WATERSPOUTS POSSIBLE ATLANTIC WATERS THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT RIP CURRENTS: THERE IS A SLIGHT RISK OF RIP CURRENTS AT THE ATLANTIC BEACHES DUE TO EASTERLY ONSHORE WINDS. THUNDERSTORMS: SCATTERED THUNDERSTORMS ARE EXPECTED MAINLY ACROSS THE SOUTHERN PORTIONS OF SOUTH FLORIDA TODAY. THE MAIN IMPACT FROM THESE STORMS WILL BE LOCALLY HEAVY RAIN, FREQUENT LIGHTNING STRIKES LOCALLY HEAVY RAIN AND POSSIBLE HAIL. WINDS: WIND GUSTS UP TO 50 MPH ARE POSSIBLE OVER THE SOUTHERN PORTION OF SOUTH FLORIDA TODAY WITH THE STRONGEST STORMS. HAIL: DIME OR NICKEL SIZE HAIL IS ALSO POSSIBLE WITH THE STRONGEST STORMS OVER SOUTHERN PORTION OF SOUTH FLORIDA TODAY. FLOODING: ALTHOUGH SOME AREAS HAVE IMPROVED OVER THE PAST FEW DAYS...FLOODING CONTINUES ACROSS PORTIONS OF EAST CENTRAL PALM BEACH COUNTY...ESPECIALLY IN LOXAHATCHEE GROVES AREA. AS A RESULT...THE FLOOD WARNING REMAINS IN EFFECT FOR THIS AREA. WATERSPOUTS...LOW LEVEL WIND CONVERGENCE MAY LEAD TO POSSIBLE WATERSPOUT DEVELOPMENT IN THE NEAR SHORE WATERS OFF OF THE EAST COAST THIS MORNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SCATTERED THUNDERSTORMS AFFECTING PRIMARILY THE INTERIOR AND EAST CAN BE EXPECTED. THERE WILL ALSO BE AN INCREASE IN THE RISK OF RIP CURRENTS ALONG THE WEST COAST BEACHES OF SOUTH FLORIDA THROUGH THE WEEK. .SPOTTER INFORMATION STATEMENT... WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, HAIL AND FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 3, 7:11 PM EDT | Special Weather Statement | MFL | Miami-Dade | 34 min |
| Sep 3, 7:46 PM EDT | Special Weather Statement | MFL | Miami-Dade | 44 min |
Nearby
Areal Flood Warnings in Florida, 2012Every areal flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.